# SDR SWAA052490

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 69,518 hours, 46,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557450
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  SECURED SLIDE COVER PER MM.
